# SDR CALA2022042901103

- Difficulty date: April 29, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 78,274 hours, 30,411 cycles
- System (JASC): 5200 · Doors
- Part: None
- Part number: AR47147
- Part serial: NA
- Condition: Damaged
- Location: Flight Deck Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT DOOR ''FAULT'' LIGHT AND DOOR CONTROLLER ''TOP STRIKE'' OR LOWER STRAKE LIGHT IS ON REPEAT WRITE UP.CAME ON ENROUTE REPLACED TOP STRICKER NO HELP REMOVED PINS AND SECURED REF DDPC/W NUMBER REF WDM 52-51-02 DEFFERED TOP STRICKER ROTABLE PARTS CHANGE WAS INDICATED - TT # 1132825  SN OFF 0397 OK TO DEFER TOP STRIKE PER MEL 5250M. STRIKE, UPR AND  OFF 31-5251-9-9002 0397 ON 31-5251-9-9002 1152 PERFORMED WIRE CHECKS NO FAULTS FOUND CONTINUITY CHECKS GOOD REF TSM 52-51-00 ASM 52-51-01 REMOVED AND REPLACED TOP ELECTRICAL RELEASE STRIKE FOR COCKPIT DOOR.   AMM 52-51-12.    OPS. CHECK NOMAL. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1809076  SN OFF 1152 STRIKE, UPR AND  OFF 31-5251-9-9002 1152 ON 31-5251-9-9002 0427
